# SDR CA111223001

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 305324501
- Condition: Overspeed
- Location: Nr 1
- Part time: 434 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE POST INSPECTION TEST AND WHILE TESTING ENGINE MANUAL MODE ON THE GROUND THE NR 1 ENGINE ENTERED AN OVERSPEED CONDITION FOR 42.40 SECONDS ABOVE 106.5 N2 WITH A PEAK OF 107.852 N2. THIS REQUIRES AN ENGINE "LIGHT" OVERHAUL. THE NR WARNING SYSTEM DID NOT WARN OF A HIGH N2/NR CONDITION TILL THE FINAL 5 SECONDS OF THE TEST. AFTER EXTENSIVE TESTING WITH THE AIRCRAFT MANUFACTURER A CAUSE OF WHY THE WARNING SYSTEM DID NOT ACTIVATE COULD NOT BE DETERMINED TO THIS DATE.
